# SDR CALA2016082400580

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 72,754 hours, 15,870 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Switch
- Part number: 10C10B
- Condition: Failed
- Location: Lavatory Latch
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CONTINUOUS ELECTRICAL ODOR FROM R3 LAVATORY, RETURNED TO DEPARTURE AND FOUND THE RT AFT LAVATORY DOOR LATCH LIGHT SWITCH OVERHEATED AND CAUSING ODOR. REMOVED AND REPLACED THE DOOR SWITCH AND OPS CHECKED GOOD.
